D-bol

Results 1 to 13 of 13

Thread: D-bol

  1. #1
    Registered User


    Join Date
    Nov 2010
    Gender
    Male
    Location
    England
    Posts
    9

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    -153731

    D-bol

    I started taking diannabol for 2 weeks at 40mg a day.

    Have now stopped taking them for 5 days as I started getting spots on my face in patches.

    Will nolverdex cure this? and is it ok to continue the cycle considering i havent taken then for 5 days?

    Thanks in advance

  2. #2
    Registered User


    Join Date
    Oct 2010
    Gender
    Male
    Location
    United states
    Posts
    222

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    3359547

    sounds like a bad reaction to me but I'm not vet so let one of them chime in

  3. #3
    Registered User
    underscore's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    California
    Posts
    508

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    8615228

    How are the patches after you stopped? If they went away right after you stopping I would be hesitant to take them again. Perhaps your allergic to an ingredient.

  4. #4
    Registered User
    pyes's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    east coast, USA
    Posts
    1,073

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    24067337

    Perhaps 40 mgs is a bit high for a first time dbol user. sounds like a bad reaction. I would discontinue use.

  5. #5
    Registered User
    pyes's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    east coast, USA
    Posts
    1,073

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    24067337

    and no, nolva will not help it.

  6. #6
    Registered User
    jcar1016's Avatar


    Join Date
    Mar 2010
    Gender
    Male
    Location
    IN
    Posts
    1,270

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    15296144

    What your experiencing sounds completly normal for someone not using an AI. You are most likely experiancing estrogen related effects after five days there should be sufficient amounts of estrogen to cause acne if you are not using an AI to counter the effects of an aromatizing compound such as methoandrostenadiol (D-Bol)
    World Domination = TREN

  7. #7
    Registered User
    OutWhey's Avatar


    Join Date
    Jul 2010
    Gender
    Male
    Location
    United States
    Posts
    959

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    36871840

    Some people are allergia to certain drugs. If it does not go ways, I would go to the doctor and ask about Hydroxyzine(antihistamine 50 times stronger than benadryl).

    Did it look like this?
    http://www1.istockphoto.com/file_thu..._skin_rash.jpg

  8. #8
    Registered User


    Join Date
    Sep 2010
    Gender
    Male
    Location
    New orleans
    Posts
    173

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    5999033

    are the spots acne are hives? if its acne then its normal for dbol. if its hives or looks like a rash then its a reaction and u should take benadryl. i have had good results in preventing acne wil on dbol using aromasin 1.2-25 mg/day

  9. #9
    Registered User


    Join Date
    Nov 2010
    Gender
    Male
    Location
    England
    Posts
    9

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    -153731

    Theres only a group of about 10 spots on the side of my head, still there now, 6 days sinhce i last took dbol. Its not ache, def just spots but i dont normally suffer from them at all really.

    The source where i aqquired them from, thinks i should carry on taking them and then take nolverdex at the end of my course, not sure weather to trust him or not really.

    My reserch suggests that 40 mg a day is a good amount, ive seen results already after doing it for 2 weeks. Only other side effect is slighltly more tied in the mornings, prob down to working out harder in the gym.

  10. #10
    Registered User


    Join Date
    Sep 2010
    Gender
    Male
    Location
    New orleans
    Posts
    173

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    5999033

    hard to say without actually seeing the spots. sounds like a dermatological matter not a hormonal imbalance that coulhave been caused by the dbol. id say its either an allergic type reaction to the batch you got; which six days later and no dbol should have resolved by now. or its completely unrelated and just a coincidence. try some cortisone cream. if doesnt get better you may want to consider seeing a dermatologist. a lot of this shit is made in unsanitary labs by ppl who either dont care or have no idea what sterile technique is, so no telling what could have gotten in there. being that it is an oral most bacteria would be broken down by the gut. i wouldnt get too paranoid though. like i said its prob unrelated.

  11. #11
    Registered User


    Join Date
    Sep 2010
    Gender
    Male
    Location
    New orleans
    Posts
    173

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    5999033

    ok btw 40mg is perfectly fine.

  12. #12
    Registered User
    Mr.BTB's Avatar


    Join Date
    Dec 2009
    Location
    Auz
    Posts
    943

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    1
    Thanked in
    1 Post
    Rep Points
    23478541

    what brand was it so I dont touch them lol.

    I know people sometimes get pimples etc, just see how you go.

  13. #13
    Registered User


    Join Date
    Nov 2010
    Gender
    Male
    Location
    England
    Posts
    9

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    -153731

    Respect for the feedback people. Ive just started then again today so will keep you posted.
    I reckon it prob was me getting to paranoid.
    There pink oval 'sb' ones.

    Another question... whats the crack with eatting? Is it best to eat and eat and eat, more than usael when taking d-bol, or should you just stick to your 3/4 meals a day?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2021 IronMag® Bodybuilding Discussion Forums